On the modulus of continuity of the solution to the Dirichlet problem at a regular boundary point
Matematičeskie zametki, Tome 12 (1972) no. 1, pp. 67-72
Cet article a éte moissonné depuis la source Math-Net.Ru
A linear elliptic equation of second order with coefficients satisfying a Dini condition is considered in the paper. The modulus of continuity of a solution at a regular boundary point is investigated. An estimate for the modulus of continuity in terms of the Wiener capacity is obtained.
@article{MZM_1972_12_1_a8,
author = {A. A. Novruzov},
title = {On the modulus of continuity of the solution to the {Dirichlet} problem at a regular boundary point},
journal = {Matemati\v{c}eskie zametki},
pages = {67--72},
year = {1972},
volume = {12},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_12_1_a8/}
}
A. A. Novruzov. On the modulus of continuity of the solution to the Dirichlet problem at a regular boundary point. Matematičeskie zametki, Tome 12 (1972) no. 1, pp. 67-72. http://geodesic.mathdoc.fr/item/MZM_1972_12_1_a8/